About the Journal

Journal of Computational Methods in Engineering Applications is an international, peer-reviewed, and open-access journal that provides a platform for researchers and engineers to share their latest findings and innovations in computational engineering. The journal covers a wide range of topics, including modelling, solution techniques, and applications of computational methods in various engineering fields, such as manufacturing, industrial engineering, control engineering, civil engineering, energy engineering, and material engineering. The journal welcomes manuscripts that encompass theoretical advancements and practical applications of mathematical models about diverse discretization methods, such as finite element, boundary element, finite difference, finite volume, isogeometric, and meshless techniques, thereby covering a broad spectrum of simulation engineering science.

ISSN(Online): 3041-0509

Current Issue

Volume 3, Issue 1, 2023
View All Issues